# SDR DALA2017073005777

- Difficulty date: July 29, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER PRODUCTION OUT OF LIMITS AT LT WW AFT DOOR JAMB STA Y= 941 X=55. REPLACED DOOR JAMB SRM 51-30-2, 51-30-05,51-30-1,51-10-3 PAR. 21 AND 14 DWG 5930584 REV BY.
